# SDR UPS02439523

- Difficulty date: September 6, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WLG W/W KEEL BEAM TOP PANEL CORROSION REVEALED AT STA 1275-1350 RBL  0-10.  CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT EXCEEDED SRM 53-10-01 FIG 1 LIMITS.  WEB REPAIRED AT STA 1345 RBL 8.
